# SDR AUS20030328

- Difficulty date: March 18, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 21,553 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE RATING SELECT PANEL (ERSP) FAULTY. SUSPECT CLIMB MODE SWITCH WORN INTERNALLY.
